# SDR AALA20040590

- Difficulty date: May 26, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL  SEAT EMERGENCY LIGHTS AT ROWS 5 THROUGH 8 INOPERATIVE.  REPLACED BATTERY PACK FOR SEAT EMERGENCY LIGHTS AT ROWS 5 THROUGH 8.  SYSTEM GROUND CHECKED NORMAL OPERATION.
